Message boards index | Help | Search messages | Sign in


+ UKCAB + Public area + News, events, announcments + Triumeq

Triumeq

Print
Pages: 1

Michael Harkin
Member
Posts: 104
Triumeq
Posted on: June 30 2016, 09:37 am

This is a general enquiry about Triumeq.
I have been taking Triumeq since February and my liver function is down and now I'm having low blood pressure problems and a more or less headache since May - the headache is the type you feel when your nose is blocked and you cant breathe properly.
Also my panic attack feelings are increasing.
I mega screamed at the cat this morning as its meowing was going through me.
So basically - is anyone else having any problems ?

Thanks in Advance

Michel
Logged
Silvia Petretti
Steering group
Posts: 286
Re: Triumeq
Reply #1 on: June 30 2016, 11:35 am

HI Michael I started Triumeq about a month ago and I have bee suffering from nausea, headaches and extreme fatigue, the doctor told me to hang in there...feel really down and tired.... But please be nice to the cat Smiley

Silvia
Logged
Simon Collins
Global Moderator
Posts: 651
Re: Triumeq
Reply #2 on: June 30 2016, 11:47 am

Hi Michael

These sorts of reactions were reported very soon after dolutegravir was approved and became available for wider use.

Unfortunately a small percentage of people get these reactions that are difficult enough to make it better to switch treatment. For most people, dolutegravir is one of the easier meds to take.

How long you decide to wait before switching depends on how badly you are getting them.

If you switch to an alternative - even for two weeks - you would quickly know whther this is related to dolutegravir and not just coincidence that this started happening after you started Triumeq.

Please email me directly if this would help.
Logged
David Galindo
Member
Posts: 9
Re: Triumeq
Reply #3 on: June 30 2016, 12:34 pm

HI Michael,

thank you for your post. My doctor asked me to consider this treatment and below there is a link to the full spec of Triumeq. I would be very interested in speaking with you or Silvia and see how you get along as i am a little bit worried with a change of treatment.

https://aidsinfo.nih.gov/drugs/534/triumeq/0/patient

Logged
Simon Collins
Global Moderator
Posts: 651
Re: Triumeq
Reply #4 on: June 30 2016, 01:39 pm

Hi David

The type ot reaction that Michael describes appears to be so rare that it wasn't reported during the research studies.

It has only been reported after approval and therefore is unlikely to be included in either the patient leaflet or the full prescribing information.

If annecdotal reports continue,  the original studies might be looked at again, and at some point the lable may get changed.

Howver, I thought this improtant enough to include this in the i-Base information about dolutegravir and Triumeq:

Dolutegravir
http://i-base.info/guides/8851

Triumeq
http://i-base.info/guides/10303

Also, the short i-Base summares for every drug include a link at the bottom to the Euriopean patient and prescribing information - and translations are usually available in most European languages.

EACS (European) guidelines are likely to include this in their next update.
Logged
David Galindo
Member
Posts: 9
Re: Triumeq
Reply #5 on: June 30 2016, 03:31 pm

Thank you Simon for your answer and links.

I have a few more questions, would you mind if i send you a private message?
Logged
UK CAB Moderator
Global Moderator
Posts: 826
Re: Triumeq
Reply #6 on: July 1 2016, 08:22 am
Last edit: July 11 2016, 11:28 am

This message was sent from Kim form Norway - he picked it up the message from the public forum:
------
Hello, Kim Fangen from Norway here, I know quite a few who have had similar experiences. I have not tried Triumeq myself, so I have no first hand knowledge, but many friends have had to quit. I am on Genvoya, and very happy with that.

Kim
Vennlig hilsen,
Kim Fangen (contact details available)
Logged
Michael Harkin
Member
Posts: 104
Re: Triumeq
Reply #7 on: July 1 2016, 10:17 am

Thanks for all the replies guys.
I was on Dolutegravir before Triumeq - I was changed over as I was having what Id class as "anger issues" - short fuse.
It was my new Doctor yesterday who suggested to me on the phone yesterday that I need a meds change.
(My usual specialist is on Maternity leave).
I have also been told by the Doctor that my liver function is down.
I had a full bloods check up 2 weeks ago and I was called back in again last week for more blood as my liver function was down.
The Doctor has me in again on Monday for a load more bloods.
I have my GP appointment on Tuesday to discuss the diabetes and blood pressure stuff ..... its all go here in Scotland :-)
Logged
Simon Collins
Global Moderator
Posts: 651
Re: Triumeq
Reply #8 on: July 1 2016, 01:09 pm

The message is forwarded from Dr Tristan Barber who had trouble logging in to post:

Note the Timeriq debate.  Just thought worth saying side effects may be abacavir related, not only dolutegravir.

I do see a steady stream of people getting side effects, I note Silvia's response also.  They certainly don't affect everyone but can be a bit efavirenz-like - anxiety, dreams, sleep disturbance etc.  Am sure you're well aware of all of this. Clinically though (especially if switched from a tenofovir-containing regimen) we *presume* it's dolutegravir but just think worth bearing abacavir in mind as a possibilty also.
Logged
Laura K
BHIVA Reps
Posts: 56
Re: Triumeq
Reply #9 on: July 1 2016, 08:13 pm

Hi Michael,
Sorry to hear that.
I have had slight concerns as well. I started late last year and straight away i noticed a change in my mood with vivid dreams and increased anxiety. I also had some major life events around that time so  I wasn't sure what the trigger was. We decided to wait it out a bit with my doctor.  I have had CBT and a fluoxetine review since then and it has eased off a whole lot so I am not entirely sure what the links are, what intervention worked and how. About two months ago my consultant noticed a drop in my eGFR and it is currently been monitored.
Logged

Print
Pages: 1

+ UKCAB + Public area + News, events, announcments + Triumeq